# SDR DALA2024082308415

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CRACK ON LH CUSP WEB AT STA Y=219, Y=657, Y=719 AT CABIN PAX. CORRECTIVE ACTION: CRACK ON LH CUSP WEB AT STA Y=219, Y=657, Y=719 AT CABIN PAX WERE REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 2. (LP 0516683)
